# SDR ARWA20020804

- Difficulty date: July 1, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 85,147 hours, 27,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT PRESSURE BULKHEAD UPPER RIGHT SIDE WITH 1.5 INCH CRACK STA 1766.  CUT OUT DAMAGE AREA AND FABRICATED FILLER, FINGER DOUBLER AND DOUBLER IAW DRAWING SR08530007; INSTALLED PARTS IAW DRAWING SR08530007.
